# SDR SWAA2020031242370

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 53,134 hours, 31,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE CABIN EMERGENCY LIGHT @ 7ABC INOP.         RELAMPED EMERGENCY LIGHT PER AMM 33-51-03. OPS CHECK GOOD.
